# SDR SWAA2021092108767

- Difficulty date: August 18, 2021
- Submitted: September 21, 2021
- Operation: Air carrier
- Aircraft: N758SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27873
- Aircraft time: 74,045 hours, 43,671 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: None
- Condition: Cracked
- Location: R/H Horiz. Stab.
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB 129.50 AT 27 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER ; 2021-384025 / [14] INSTALLED REPAIR PARTS; ANGLE (1E/A) FILLER (1E/A) T SECTION (1E/A) SHIM (2E/A) AND FASTENERS ON INSPAR RIB LOC. STAB STA 129;50 AND 27 INCH FROM FRONT SPAR AT RT HORIZONTAL STABILIZER I.A.W. B737-700 SRM 55-10-09-2R-5 REPAIR 5; [15] CERTIFIED STEP 14; RII; [16] PERFORMED REPAIR LOC. INSPAR RIB 129.50 AT 27 INCHES OF FRONT SPAR AT RT HORIZONTAL STABILIZER IAW B737-700 SRM 55-10-09-2R-5 REPAIR 5.; [17] CERTIFIED WORK PERFORMED  CERTIFIED RII INSPECTION
